# SDR MASA2013021352411

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 19,837 hours, 16,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY FLASHLIGHTS INOP.  REMOVED AND REPLACED ALL EMERGENCY FLASHLIGHT BATTERIES.
